# SDR CDN2008F00000

- Difficulty date: March 4, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N78MC
- Make and model: Lear 35A
- Aircraft serial: 117
- Engine: Garrtt TFE73122B
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 24922532
- Condition: Cracked
- Location: Ob Gear Door
- Part time: 15,153 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTICED A LANDING GEAR DOOR UNSAFE INDICATION IN FLIGHT.  THE GEAR WAS LOWERED WITH GEAR DOWN AND LOCKED INDICATIONS NORMAL.  INSPECTION REVEALED THAT THE OB RT GEAR DOOR HINGE WAS CRACKED WHICH CAUSED THE DOOR TO NOT FULLY CLOSE.  THE CONDITION WAS AGRIVATED BY HIGHT AIRSPEED. (K)
